# SDR SIMA20131001002

- Difficulty date: October 1, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 23,262 hours, 19,904 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: C1431236
- Condition: Failed
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SITTING AT GATE TURNED ON BOTH PACKS AND NOTICED STRANGE BURNING ODOR.  R & R NR 1 DUAL TEMP CONTROL VALVE.  OPS CHECKED GOOD IAW AMM 21-60-01.
